Title
Dressed shock waves in a nonlinear LC circuit Dressed shock waves in a nonlinear LC circuit
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
Amsterdam ,
Subject
Mathematics
Computer. Automation
Source (journal)
MATHEMATICS AND COMPUTERS IN SIMULATION
Mathematics and computers in simulation. - Amsterdam
Source (book)
International Conference on Nonlinear Evolution Equations and Wave, Phenomena, APR 12-15, 1999, ATHENS, GEORGIA
Volume/pages
55(2000) , p. 541-547
ISSN
0378-4754
ISI
000167854900021
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
Nonlinear shock waves which appear in a nonlinear Toda lattice with internal dissipation have been studied. The tanh method is used as a perturbation approach together with the assumption of long wavelengths. Moreover, asymptotical behaviour is used to determine the velocity. Burgers-like wave solutions up to third order are derived. If the amplitude of the shock wave is given, the profiles are readjusted to match this boundary condition. The associated steepness and velocity of the solution can be written as a function of this boundary condition. (C) 2001 IMACS. Published by Elsevier Science B.V. All rights reserved.
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000167854900021&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000167854900021&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000167854900021&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle